# SDR CA090210010

- Difficulty date: January 22, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 34,245 hours
- Engine: Pwa PW123
- System (JASC): 2450 · AC Power Distribution System
- Part: Meter
- Part number: 67003008010
- Condition: Failed
- Location: A/C Power
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, AC POWER METER CIRCUIT BREAKER POPPING.  RECTIFICATION AC POWER METER REPLACED, CHECKED SERVICEABLE.  AC POWER METER SENT TO VENDOR FOR REPAIR.  WILL UPDATE SDR AT RECEIVING OF STRIP REPORT.  UPDATE, FEB 10 2009 STRIP REPORT FROM AVIONICS SHOP STATEMENT- "INSPECT T/S FOUND INPUT DC RF FILTER SHORTED TO CASE GRD.  REPAIR ALL THREE RF FILTERS ON DC POWER INPUT LINES, ASSEMBLE AND TEST TO MAN SPEC".
